# SDR C2XA11IA089

- Difficulty date: May 9, 2011
- Submitted: May 11, 2011
- Operation: Air carrier
- Aircraft: N11164
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500817
- Aircraft time: 16,050 hours, 9,375 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Ecu
- Part number: 3631001009
- Part serial: 5155
- Condition: Inoperative
- Location: Te Flap
- Part time: 16,053 hours, 9,737 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

IAH - FLIGHT 2005, THE CREW REPORTED A FLAP FAIL IN LIGHT AND PERFORMED AN EMERGENCY DESCENT.  THE AIRCRAFT LANDED AT IAH WITHOUT INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE FECU, OPERATIONALLY TESTED WITH NO DEFECTS, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
